MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 14MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 14MM; KNEE COMPONENT
Model Number KIPS2414
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to malalignment; stiffness.Revision njr number: (b)(4), side: r.Primary asa: p2-mild disease not incapacitating.

Brand Name
ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 14MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8736692
Report Number3010536692-2019-00865
Device Sequence Number16803571
Product Code HRY
UDI-Device IdentifierM684KIPS24141
UDI-PublicM684KIPS24141
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIPS2414
Device Catalogue NumberKIPS2414
Device Lot Number044800851435224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date05/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR